Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2018 | Journal Article | LibreCat-ID: 16715
Transition Manifolds of Complex Metastable Systems
A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, C. Schütte, Journal of Nonlinear Science 28 (2018) 471–512.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 16592
Solving Optimal Control Problems by Exploiting Inherent Dynamical Systems Structures
K. Flaßkamp, S. Ober-Blöbaum, M. Kobilarov, Journal of Nonlinear Science (2012) 599–629.
LibreCat | DOI
 

Filters and Search Terms

issn=1432-1467

Search

Filter Publications

Display / Sort

Export / Embed